# SDR DXTA200702472

- Difficulty date: August 10, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600331
- Aircraft time: 10,458 hours, 8,391 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Condition: Leaking
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER RT BRAKE SLOW TO DEVELOP PRESSURE.   INSPECTED CO-PILOTS MASTER CYLINDERS & FOUND TOP FITTING LEAKING & LOOSE, TIGHTENED & CLEANED, BLED BRAKES SEVERAL TIMES FROM PILOTS & CO-PILOTS SEATS & ALL LEAK & OPERATIONAL CHECKS WERE GOOD IAW CESSNA 560 M/M 32-42-00.
